# SDR ASAA2019021528209

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,806 hours, 12,892 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR CAPTAIN SIDE AUTO MODE NOT WORKING PROPERLY, PAINTING GROUND CLUTTER PAST 40 MILES ALL RANGES. AUTO MODE APPEARS NORMAL ON FO SIDE AND MANUAL MODE APPEARS NORMAL ON BOTH SIDES. GROUNDED - YES. RESET SYSTEM, OPS CHECK GOOD IAW FIM 34-43 TASK 801.
